Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 18, 2016Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 4:05 PM EDT for Forsyth County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 4:05 PM EDT (20:05 UTC)
Expired
Jul 18, 2016, 4:45 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

611 
WWUS82 KFFC 182005
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT MON JUL 18 2016
 
GAZ021-022-033-034-182045-
NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
405 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT...SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 445 PM
EDT...

AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILTON...MOVING
SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE 
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
MILTON...DULUTH...SUGAR HILL...SUWANEE...BUFORD...FREE HOME...
LATHEMTOWN...BUFORD DAM-LAKE LANIER PARKS...HOLBROOK...UNION HILL...
DREW...BROOKWOOD...BIRMINGHAM...DUCKTOWN AND COAL MOUNTAIN.

LAT...LON 3425 8399 3419 8401 3420 8404 3418 8406
      3417 8406 3415 8403 3405 8407 3396 8430
      3416 8442 3425 8438 3431 8430
TIME...MOT...LOC 2004Z 300DEG 11KT 3416 8429 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:43 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 18, 2:43 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT MON JUL 18 2016

.SHORT TERM /Tonight through Tuesday Night/...
Models are pretty similar with the overall pattern of the H5 ridge
building over the central part of the national keep the CWA in a
weak northwest flow. A weak front will move into the CWA Tuesday.
While overall instability is not as good as it is today...the added
lift provided by the weak front should be enough to keep coverage
very similar to this afternoon. Will maintain chance pops Tuesday.
Convection should diminish this evening as well as Tuesday evening.
Max temps are expected to be a little warmer Tuesday however
dewpoints will be low enough to keep heat index values from reaching
advisory criteria. None-the-less Heat Index values will still reach
the 100 to 104 range across much of the CWA with spotty 105 values.

17

.LONG TERM /Wednesday through Monday/...
Little change in the overall pattern is expected by mid week as a
broad sub-tropical ridge of high pressure sits over the central and
southern Plains. Georgia and the Southeast region will continue to
be on the eastern periphery of the High - in an area where any one
given upper level disturbance can enhance diurnally-driven
(afternoon and evening) showers and thunderstorms.

On Wednesday, there are hints of drier air entering the state from
the north which could limit daytime convection - to at least south
of I-20. However, by Thursday and Friday, the deeper moisture
returns as will the more widespread coverage of showers and
thunderstorms. Overall severe threat will remain low, but cannot
rule out isolated severe storms with damaging winds - as is often
the case when you have a hot/humid airmass in place.

The other concern/story will be the persistent HEAT! As the upr
ridge builds/strengthens, temps will climb a few degrees by
Wednesday and Thursday. Drier air could hold humidity and heat
indices down a bit, but actual air temperatures will likely be in
the mid to upr 90s area-wide with a few locations flirting with 100F

DJN.83

&&

AVIATION...
18Z Update...
Convection continues to increase in coverage...mainly across north
and northeast GA. This area will shift southward through the
afternoon dissipating after sunset. Scattered AC will be
intermittent through tonight ahead of the weak front that will
move into the forecast area Tuesday. Expect coverage of convection
Tuesday at or a little greater than today...mainly in the
afternoon.

//ATL Confidence...18Z Update...
Medium on timing of convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  71  95 /  30  40  40  20
Atlanta         74  93  72  95 /  30  40  40  10
Blairsville     67  90  67  90 /  30  40  40  20
Cartersville    72  95  71  95 /  30  40  40  10
Columbus        74  96  73  96 /  30  40  40  20
Gainesville     73  93  72  93 /  30  40  40  20
Macon           73  95  71  97 /  30  40  40  20
Rome            71  95  71  96 /  30  40  40   5
Peachtree City  72  94  70  94 /  30  40  40  20
Vidalia         74  94  74  94 /  30  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....DJN.83
AVIATION...17
Hazardous weather outlook, Jul 18, 11:49 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EDT MON JUL 18 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1149 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING
POSSIBLE WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS
AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA
OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 18, 2:55 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON JUL 18 2016

GAZ016-181930-
WHITE GA-
255 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 330 PM EDT...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS OVER UNICOI STATE PARK...
MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CLEVELAND...HELEN...UNICOI STATE PARK...SAUTEE...THE SMITHGALL WOODS
CONSERVATION AREA...ROBERTSTOWN AND ANNA RUBY FALLS.

LAT...LON 3477 8365 3477 8364 3476 8363 3475 8363
      3473 8362 3472 8364 3467 8364 3466 8366
      3462 8364 3461 8364 3459 8381 3477 8377
      3479 8368
TIME...MOT...LOC 1854Z 343DEG 5KT 3473 8369
Special weather statement, Jul 18, 3:13 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON JUL 18 2016

GAZ038-039-182000-
OGLETHORPE GA-WILKES GA-
313 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OGLETHORPE AND
NORTHWESTERN WILKES COUNTIES UNTIL 400 PM EDT...

AT 312 PM EDT...A STRONG THUNDERSTORM WAS NEAR VESTA...MOVING SOUTH
AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...VESTA...POINT PETER...MALLORYSVILLE...JACKSONS
CROSSROADS...NORMAN AND CELESTE.

LAT...LON 3378 8285 3386 8303 3403 8302 3404 8295
      3403 8293 3401 8294 3401 8291 3400 8291
      3400 8288 3398 8286 3398 8285 3399 8284
      3397 8278 3397 8275 3391 8271
TIME...MOT...LOC 1912Z 349DEG 14KT 3398 8290
Special weather statement, Jul 18, 3:35 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT MON JUL 18 2016

GAZ014-021-022-033-182000-
DAWSON GA-NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
335 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
EASTERN CHEROKEE AND NORTHWESTERN FORSYTH COUNTIES UNTIL 400 PM
EDT...

AT 334 PM EDT...A STRONG THUNDERSTORM WAS OVER BUFFINGTON...OR NEAR
CANTON...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...ROSWELL...ALPHARETTA...MILTON...HOLLY SPRINGS...BALL
GROUND... BUFFINGTON...FREE HOME...LATHEMTOWN...HOLBROOK...UNION
HILL...HICKORY FLAT...BIRMINGHAM...HIGHTOWER AND DUCKTOWN.

LAT...LON 3421 8455 3436 8449 3436 8413 3403 8432
TIME...MOT...LOC 1934Z 285DEG 12KT 3425 8443

2
Special weather statement, Jul 18, 3:52 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT MON JUL 18 2016

GAZ038-039-050-051-182030-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
352 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
SOUTHEASTERN OGLETHORPE...NORTHEASTERN GREENE AND WESTERN WILKES
COUNTIES UNTIL 430 PM EDT...

AT 351 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NANCY
HART STATE PARK TO EAST OF WOODVILLE...MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...TIGNALL...RAYLE...LYNEVILLE...CELESTE...CARTERS
GROVE...JACKSONS CROSSROADS...DELHI...ROBINSON...NEWTOWN...
MALLORYSVILLE...DANIEL SPRINGS...NORMAN...DANBURG AND PHILOMATH.

LAT...LON 3355 8300 3372 8309 3398 8282 3397 8278
      3397 8275 3398 8275 3398 8274 3399 8265
      3388 8261
TIME...MOT...LOC 1951Z 347DEG 5KT 3399 8276 3370 8301
Special weather statement, Jul 18, 4:01 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT MON JUL 18 2016

GAZ034-035-037-047-182045-
OCONEE GA-GWINNETT GA-BARROW GA-WALTON GA-
401 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCONEE...
SOUTHEASTERN GWINNETT...BARROW AND WALTON COUNTIES UNTIL 445 PM
EDT...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR DACULA...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...MONROE...SNELLVILLE...LOGANVILLE...AUBURN...
DACULA...GRAYSON...STATHAM...WALNUT GROVE...BOGART...BETHLEHEM...
BETWEEN...GOOD HOPE...CARL...JERSEY...GRATIS...CAMPTON...BOLD
SPRINGS AND FORT YARGO STATE PARK.

LAT...LON 3405 8371 3405 8368 3403 8358 3389 8351
      3371 8368 3373 8389 3375 8393 3392 8407
      3406 8392 3406 8375 3407 8374
TIME...MOT...LOC 1959Z 327DEG 11KT 3394 8382
Special weather statement, Jul 18, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT MON JUL 18 2016

GAZ021-022-033-034-182045-
NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
405 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT...SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 445 PM
EDT...

AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILTON...MOVING
SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
MILTON...DULUTH...SUGAR HILL...SUWANEE...BUFORD...FREE HOME...
LATHEMTOWN...BUFORD DAM-LAKE LANIER PARKS...HOLBROOK...UNION HILL...
DREW...BROOKWOOD...BIRMINGHAM...DUCKTOWN AND COAL MOUNTAIN.

LAT...LON 3425 8399 3419 8401 3420 8404 3418 8406
      3417 8406 3415 8403 3405 8407 3396 8430
      3416 8442 3425 8438 3431 8430
TIME...MOT...LOC 2004Z 300DEG 11KT 3416 8429

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSpecial Weather StatementFFCTowns24 min
Jul 17, 8:15 PM EDTSpecial Weather StatementFFCWalton30 min
Jul 17, 8:19 PM EDTSpecial Weather StatementFFCLaurens41 min
Jul 17, 8:22 PM EDTSpecial Weather StatementFFCCrisp, Wilcox38 min
Jul 17, 8:43 PM EDTSpecial Weather StatementFFCMorgan, Walton32 min
Jul 17, 8:59 PM EDTSpecial Weather StatementFFCDooly46 min
Jul 17, 9:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jul 17, 9:31 PM EDTSpecial Weather StatementFFCButts29 min
Jul 17, 9:42 PM EDTSpecial Weather StatementFFCMorgan, Newton, Walton33 min
Jul 17, 9:49 PM EDTSpecial Weather StatementFFCFayette, Spalding26 min
Jul 18, 12:38 PM EDTSpecial Weather StatementFFCBanks37 min
Jul 18, 2:22 PM EDTSpecial Weather StatementFFCClarke, Oconee38 min
Jul 18, 2:25 PM EDTSpecial Weather StatementFFCPutnam50 min
Jul 18, 2:27 PM EDTSpecial Weather StatementFFCHall48 min
Jul 18, 2:43 PM EDTSpecial Weather StatementFFCOglethorpe47 min
Jul 18, 2:46 PM EDTSpecial Weather StatementFFCGilmer44 min
Jul 18, 2:52 PM EDTSpecial Weather StatementFFCBaldwin, Hancock38 min
Jul 18, 2:53 PM EDTSpecial Weather StatementFFCWilkes37 min
Jul 18, 2:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 18, 3:13 PM EDTSpecial Weather StatementFFCWilkes47 min
Jul 18, 3:35 PM EDTSpecial Weather StatementFFCCherokee25 min
Jul 18, 3:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Jul 18, 4:01 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton44 min
Jul 18, 4:20 PM EDTSpecial Weather StatementFFCCatoosa40 min
Jul 18, 4:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson37 min
Jul 18, 4:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Rockdale, Walton50 min
Jul 18, 4:30 PM EDTSpecial Weather StatementFFCFannin, Lumpkin45 min
Jul 18, 4:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jul 18, 5:01 PM EDTSpecial Weather StatementFFCWilcox44 min
Jul 18, 5:13 PM EDTSpecial Weather StatementFFCGwinnett, Morgan, Newton, Rockdale, Walton47 min
Jul 18, 5:15 PM EDTSpecial Weather StatementFFCJohnson45 min
Jul 18, 5:35 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington40 min
Jul 18, 5:42 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 18, 5:45 PM EDTSpecial Weather StatementFFCTowns45 min
Jul 18, 5:50 PM EDTSpecial Weather StatementFFCGilmer25 min
Jul 18, 5:52 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 18, 6:09 PM EDTSpecial Weather StatementFFCJohnson51 min
Jul 18, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Pulaski44 min
Jul 18, 6:21 PM EDTSpecial Weather StatementFFCTowns, Union39 min
Jul 18, 6:29 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski31 min
Jul 18, 6:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens39 min
Jul 18, 6:59 PM EDTSpecial Weather StatementFFCTowns, White31 min
Jul 18, 7:03 PM EDTSpecial Weather StatementFFCBleckley, Houston, Laurens, Pulaski42 min
Jul 18, 7:10 PM EDTSpecial Weather StatementFFCFloyd35 min
Jul 18, 7:38 PM EDTSpecial Weather StatementFFCDooly22 min
Jul 18, 7:45 PM EDTSpecial Weather StatementFFCHouston, Peach30 min
Jul 18, 7:48 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 18, 7:55 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.